I am currently on 400mg Bosutinib. After diagnosis I started taking Nilotinib but my onc decided to switch due to low platelet count. So began with 100mg Bosutinib but my bcr-abl results were increasing and my liver function was becoming compromised so I gradually increased the dose to 400mg whilst also taking steroids for my liver. All going well, bcr came down to 4.5. Now I have stopped the steroids and my last blood test showed liver function not so good again and also my bcr has gone up to 5.4
Oncologist has told me to begin the steroids again but a much lower dose and stick to 400mg Bosutinib and will have another blood test on Monday to see where we are then.
Becoming really worried again because the subject of a sct has again been mentioned. I asked about trying Dasatinib but she thinks I will have the same problems. Can anyone offer any advice or words of wisdom or has anyone experienced anything like this in the past? I really don’t understand why my bcr-all results are so unstable.
thank you in advance.